CureZone   Log On   Join
Re: Tailbone pain caused by Mirena?
 
srharder Views: 16,308
Published: 9 years ago
 
This is a reply to # 1,586,811

Re: Tailbone pain caused by Mirena?


I didn't have have any tailbone pain, but I didn't get symptoms until 2 years into it. I look back and I had minor ones, but the massive side-effects didn't appear until after 2 years. It was too late by then. If you already have a bad side-effect don't take a chance and get more. Mirena is TOXIC!!!!!!!! I hope your pain subsides soon!
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.328 sec, (1)